?

Log in

Previous Entry | Next Entry

I wanna be a rockstar

Took my first happy pill today... still not happy. Hmph.

Tags:

Comments

( 6 comments — Leave a comment )
rynresa
Jan. 4th, 2009 07:20 pm (UTC)
from what i hear it takes a couple weeks. i hope it goes well. i've only tried one "happy pill", and by the 3rd day it made me wanna jump out of my skin. needless to say, that was the end of that.
ladyprongs
Jan. 4th, 2009 07:49 pm (UTC)
Oh please, Lord- don't let that happen. My job depends on this little miracle pill. And I know it's going to take a while, I was just hoping for that little placebo tweak in my brain that would make me happy before it actually kicked in... ah well. =)
rynresa
Jan. 4th, 2009 07:54 pm (UTC)
i tried paxil before it was time released. it hit me all at once, and i was on the lowest dose. it didn't take long for them to make a time release version, but i just haven't tried anything else. i almost got denied life insurance because of using paxil for those 3 days, and i still pay higher rates than my husband because of it. i've been reluctant to try anything else because of that.
(Deleted comment)
ladyprongs
Jan. 5th, 2009 12:08 am (UTC)
Not at all- I don't mind talking about it. He put me on Zoloft 25mg this week and then next week I go up to 50mg. He said it might take up to 2 weeks to feel any different. I'm just anxious about it.
ladyelphaba
Jan. 5th, 2009 02:43 am (UTC)
At the risk of sounding kind of messed up, I've been on all manner of happy pills, and Zoloft is one of the milder SSRIs. It definitely takes time to kick in, but it was a very helpful drug for me while I was on it. Minimal side effects, too. Just stick with it, and if you start to feel any side effects, jump down to the lower dose for a couple of days. You can split the pills with a pill splitter or a knife, too, so the jumps between doses is a little smaller--that definitely helps to counter any side effects you might have. Good luck!
ladyprongs
Jan. 5th, 2009 06:30 pm (UTC)
Thanks for the little tid bit- I've only taken it two days and I think I already feel my body reacting to it... in a not so good way. I'm pretty dizzy and groggy today. Granted I only slept about 4 hours last night b/c God knows why- but my head is SO fuzzy today I can hardly hold it up! It may have something to do with being PG and started the meds...
( 6 comments — Leave a comment )